# SDR SWAA2023071277371

- Difficulty date: July 11, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N8811L
- Make and model: Boeing 737-8
- Aircraft serial: 42661
- Aircraft time: 7,004 hours, 3,968 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDANT FLASHLIGHT BLINKING RED OTB CAPTAIN SIDE & WILL NOT TEST.  R/R AFT LT O/B FLASHLIGHT BATTERY PER AMM 25-64-00; OPS CK GOOD. REMOVED SP1B.
